# SDR IPXA2020072978316

- Difficulty date: July 27, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 22,254 hours, 13,932 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Plate
- Part number: 22141261171
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300ENG #2 O/B TR INNER BARREL UPPER BIFURCATION UPPER EDGE AFT SIDE METAL PLATE WORN & TORNREMOVED & REPLACED RUB STRIP & WEAR ANGLE IAW SRM 51-70-21, 54-30-00
